Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 29, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 21, 2017, 3:00 AM CDT for Dallam County, Hartley County, Sherman County, Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2017, 3:00 AM CDT (08:00 UTC)
- Expired
- Apr 21, 2017, 4:00 AM CDT
- In force
- 60 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Dallam County, TX, Hartley County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 107 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 3:00 AM CDT | HAIL 1 | Dalhart, TX | SHERIFFS OFFICE IN DALHART REPORTED HAIL UP TO THE SIZE OF QUARTERS WITH THE FIRST WAVE OF THE STORM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2129 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
914
WUUS54 KAMA 210800
SVRAMA
TXC111-205-421-210900-
/O.NEW.KAMA.SV.W.0029.170421T0800Z-170421T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
300 AM CDT FRI APR 21 2017
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Central Sherman County in the Panhandle of Texas...
Southeastern Dallam County in the Panhandle of Texas...
Northeastern Hartley County in the Panhandle of Texas...
* Until 400 AM CDT
* At 259 AM CDT, a severe thunderstorm was located 9 miles southwest
of Dalhart, moving east at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Dalhart, Stratford, Cactus and Conlen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3602 10282 3647 10189 3616 10165 3605 10201
3606 10216 3601 10217 3586 10270
TIME...MOT...LOC 0759Z 247DEG 44KT 3599 10265
HAIL...1.00IN
WIND...<50MPH
$$
Schneider3 follow-up statements
626
WWUS54 KAMA 210812
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
312 AM CDT FRI APR 21 2017
TXC111-205-421-210900-
/O.CON.KAMA.SV.W.0029.000000T0000Z-170421T0900Z/
Sherman TX-Dallam TX-Hartley TX-
312 AM CDT FRI APR 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR CENTRAL SHERMAN...SOUTHEASTERN DALLAM AND NORTHEASTERN HARTLEY
COUNTIES...
At 312 AM CDT, a severe thunderstorm was located over Dalhart, moving
northeast at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Dalhart, Stratford, Cactus and Conlen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3647 10189 3616 10165 3605 10201 3606 10216
3601 10217 3589 10263 3604 10277
TIME...MOT...LOC 0812Z 247DEG 44KT 3605 10246
HAIL...1.00IN
WIND...<50MPH
$$
Schneider706
WWUS54 KAMA 210823
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
323 AM CDT FRI APR 21 2017
TXC111-205-421-210900-
/O.CON.KAMA.SV.W.0029.000000T0000Z-170421T0900Z/
Sherman TX-Dallam TX-Hartley TX-
323 AM CDT FRI APR 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR CENTRAL SHERMAN...SOUTHEASTERN DALLAM AND NORTHEASTERN HARTLEY
COUNTIES...
At 322 AM CDT, a severe thunderstorm was located 4 miles southeast of
Dalhart, moving east at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Dalhart, Stratford, Cactus and Conlen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3647 10189 3616 10165 3605 10201 3606 10216
3601 10217 3591 10255 3606 10273
TIME...MOT...LOC 0822Z 254DEG 27KT 3602 10246
HAIL...1.00IN
WIND...<50MPH
$$
Schneider649
WWUS54 KAMA 210853
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
353 AM CDT FRI APR 21 2017
TXC111-205-421-210900-
/O.CON.KAMA.SV.W.0029.000000T0000Z-170421T0900Z/
Sherman TX-Dallam TX-Hartley TX-
353 AM CDT FRI APR 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR SOUTHERN SHERMAN...SOUTHEASTERN DALLAM AND NORTHEASTERN HARTLEY
COUNTIES...
At 353 AM CDT, a severe thunderstorm was located 8 miles north of
Cactus, or 12 miles south of Stratford, moving northeast at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Dalhart and Cactus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3639 10192 3615 10167 3605 10201 3606 10216
3601 10217 3596 10243 3607 10256
TIME...MOT...LOC 0853Z 246DEG 40KT 3616 10207
HAIL...1.00IN
WIND...<50MPH
$$
SchneiderWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 1:55 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 21, 1:55 AM CDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 155 AM CDT Fri Apr 21 2017 .SHORT TERM...Today through Sunday Night... Main focus in the near term remains the severe weather potential across the Panhandles overnight into the better part of the daylight hours. We are currently under a lull in convective activity as the frontal boundary was a little too far south for developing convection to sustain itself as it moved into the southern and eastern Texas Panhandles. Convection in this area has since moved into northern Texas and well into western Oklahoma. Our focus now turns to the potential development, depicted in short- range models, over the eastern New Mexico Plains around the 8Z to 9Z hour. The combination of orographic lift from east to east-southeast surface flow, and a shortwave embedded in the longwave trough axis currently located over north-central New Mexico via water vapor imagery. Forecast models show development to start in the Mosquero to Tucumcari area before moving eastward into the western Panhandles. While we are still fairly capped at the surface across the Panhandles, the convection is expected to be elevated as it moves into the area. This will limit severe wind potential, and keep the severe threat limited to hail up to the size of half dollars as has been mentioned over the past few days. Forecast soundings show MUCAPE ranging from 500-1500 J/kg within the elevated mix layer throughout the overnight hours and maximizing near the 12Z hour. Wind shear in this elevated unstable layer are mainly speed shear with very little turning with height. This will likely cause any initial discrete storms to shift to a more linear mode with time and eastward progression. By sunrise, we will likely be looking at a line of convection moving across the northern and central zones (possibly reaching as far south as Amarillo). Once the initial line moves into western Oklahoma by 15Z at the latest, we could be looking at a round of fairly disorganized convection into the early afternoon while also seeing convection clearing the southwest. Some CAMs have trended towards a secondary round of discrete storms as our next cold front starts to move southwards. There is some doubt with this rounds as the initiation areas will have been worked over fairly well by earlier convection. As mentioned above, we will see our next cold front impact the Panhandles this evening. While there is a small chance for a re- ignition of convection, the primary impact of the cold front will be in the form of brief but strong post frontal winds. The area likely to see these stronger winds will be across the western and southwestern Texas Panhandle. The orientation of the front will be favorable for a barrier jet to help push the cold front much faster than forecast. This could result in brief wind speeds in the 30 to 35 mph with gusts to near 50 mph. These would be short lived and we will likely see the strong winds/wind gusts diminish within an hour or two of the frontal passage. These strong overnight winds and cloudy skies will prevent frost conditions across the northwest tonight into Saturday morning. Saturday will be fairly cool with high temperatures in the upper 50s to lower 60s as skies clear throughout the day. Winds will also be on the decrease throughout the day before dropping below 10 mph overnight. A late season frost is expected Saturday night into Sunday morning due to light winds, clear skies, and temperatures dropping into the 33 to 36 degree range across the northern and central zones. This will give us a cool start Sunday morning before we see temperatures quickly rebound into the upper 60s to mid 70s. && .LONG TERM...Monday through Thursday night... Progressive westerly flow aloft as high pressure begins to become suppressed by low amplitude longwave trough to the north. As a disturbance moves through upstream over the Pacific Northwest on Wednesday the trough will begin to deepen to the west of the Panhandles allowing for southwest flow to return to the area. Ahead of the disturbance ample moisture along the frontal boundary to the north will possibly clip the northern Panhandles as early as Tuesday night. As the trough begins to deepen to the west, increased moisture advection is expected over the forecast area, thusly slight chance pops will continue mainly for the northern areas of the Panhandles through Wednesday. By Thursday models diverge a bit with various solutions. The GFS has a closed low centered over the four corners region with strong southerly flow over the region, which will also provide a better chance for showers/storms Thursday evening. The GFS has this system slowly progressing eastward through the weekend, allowing for lingering showers/storms to continue. ECMWF solution is much quicker and has the disturbance moving through as a shortwave on Wednesday night, with a dry westerly flow behind it, shutting down the chances for precipitation by Thursday. So right now there is some uncertainty in the extended, but it does look like there is at least a slight chance that we could see some showers/storms return to the area mid next week. Overall, temperatures will still be above normal, mid 70s to mid 80s for the extended. Winds will be standard ranging from 10-20mph on most days. Weber && .AVIATION...06Z TAF Cycle VFR conditions will quickly become MVFR to IFR and LIFR at all three TAF sites after 07Z to 09Z Friday. Showers and thunderstorms will increase and impact the three TAF sites mainly between 08Z and 17Z to 18Z Friday. VFR conditions are expected to briefly return at the Amarillo and Dalhart TAF sites after 16Z to 20Z Friday, however MVFR ceilings are expected again after 02Z to 04Z Saturday. MVFR ceilings are expected at the Guymon TAF site after 19Z Friday to 06Z Saturday. East and southeast winds 5 to 15 knots will shift to the northwest and north and increase to 20 to 30 knots with gusts to around 35 knots after a cold front moves through between 16Z and 20Z Friday. Schneider && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 72 40 60 37 69 / 20 5 0 0 0 Beaver OK 54 39 60 35 71 / 70 20 0 0 0 Boise City OK 61 37 57 35 72 / 40 10 5 0 0 Borger TX 68 41 62 40 72 / 30 5 0 0 0 Boys Ranch TX 73 40 62 37 73 / 20 5 0 0 0 Canyon TX 75 40 61 38 69 / 20 5 0 0 0 Clarendon TX 73 41 62 37 67 / 20 5 0 0 0 Dalhart TX 68 38 60 36 73 / 20 5 0 0 0 Guymon OK 57 38 59 37 73 / 60 10 5 0 0 Hereford TX 77 40 62 38 71 / 10 5 0 0 0 Lipscomb TX 58 40 60 37 69 / 60 10 0 0 0 Pampa TX 67 39 59 37 68 / 40 10 0 0 0 Shamrock TX 69 43 62 39 69 / 40 10 0 0 0 Wellington TX 74 44 64 40 69 / 30 10 0 0 0 && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 14/89/11
Hazardous weather outlook, Apr 21, 2:41 AM CDT, 19 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 241 AM CDT Fri Apr 21 2017 OKZ001>003-TXZ001>020-212100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- 241 AM CDT Fri Apr 21 2017 Severe Thunderstorm Watch until 5AM for southeast Texas Panhandle This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Today and Tonight. Thunderstorms expected this morning through early Friday afternoon. Some of these storms could become strong to marginally severe with the main threat being hail up to the size of quarters. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Late Saturday night there will be the potential for a late season frost as temperatures get down around 33 to 36 degrees under clear skies and light winds across the Oklahoma and northern Texas Panhandles. Any sensitive vegetation may be susceptible to damage. Elevated fire weather conditions may be possible across the central and western part of the Panhandles Monday and Tuesday due to breezy winds and low relative humidities. Showers and thunderstorms possible Tuesday night through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Special weather statement, Apr 20, 10:23 PM CDT, 4 hours 37 minutes before
Special Weather Statement National Weather Service Amarillo TX 1023 PM CDT THU APR 20 2017 TXZ010-015-210400- Hemphill TX-Wheeler TX- 1023 PM CDT THU APR 20 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHEELER AND SOUTHEASTERN HEMPHILL COUNTIES UNTIL 1100 PM CDT... At 1023 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles south of Allison, or 20 miles northeast of Shamrock, moving northeast at 30 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Allison. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && LAT...LON 3536 10007 3549 10023 3574 10000 3541 10000 TIME...MOT...LOC 0323Z 222DEG 26KT 3549 10010 Schneider
Special weather statement, Apr 21, 1:10 AM CDT, 1 hour 50 minutes before
Special Weather Statement National Weather Service Amarillo TX 110 AM CDT FRI APR 21 2017 OKZ001-210715- Cimarron OK- 110 AM CDT FRI APR 21 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CIMARRON COUNTY UNTIL 215 AM CDT... At 110 AM CDT, Doppler radar was tracking a strong thunderstorm 7 miles west of Kenton, or 31 miles north of Clayton, moving east at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Black Mesa Park and Kenton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && LAT...LON 3699 10225 3683 10222 3680 10300 3700 10300 TIME...MOT...LOC 0610Z 263DEG 36KT 3690 10311 Schneider
Special weather statement, Apr 21, 1:55 AM CDT, 1 hour 5 minutes before
Special Weather Statement National Weather Service Amarillo TX 155 AM CDT FRI APR 21 2017 OKZ001-210800- Cimarron OK- 155 AM CDT FRI APR 21 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CIMARRON COUNTY UNTIL 300 AM CDT... At 155 AM CDT, Doppler radar was tracking a strong thunderstorm 9 miles west of Kenton, or 29 miles north of Clayton, moving east at 40 mph. Half inch hail will be possible with this storm. Locations impacted include... Black Mesa Park and Kenton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && LAT...LON 3700 10239 3686 10235 3679 10300 3700 10300 TIME...MOT...LOC 0655Z 258DEG 34KT 3688 10314 Schneider
Special weather statement, Apr 21, 2:38 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Amarillo TX
238 AM CDT FRI APR 21 2017
TXZ001-002-006-210845-
Hartley TX-Sherman TX-Dallam TX-
238 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERMAN...SOUTHERN
DALLAM AND NORTHWESTERN HARTLEY COUNTIES UNTIL 345 AM CDT...
At 238 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Ware, or 18 miles northeast of Amistad, moving
northeast at 45 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Dalhart, Stratford, Ware and Conlen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3650 10215 3650 10212 3627 10198 3593 10290
3609 10300
TIME...MOT...LOC 0738Z 242DEG 39KT 3605 10287
SchneiderSpecial weather statement, Apr 21, 2:45 AM CDT, 15 minutes before
Special Weather Statement National Weather Service Amarillo TX 245 AM CDT FRI APR 21 2017 OKZ002-TXZ002-003-210845- Texas OK-Sherman TX-Hansford TX- 245 AM CDT FRI APR 21 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TEXAS...NORTHWESTERN HANSFORD AND NORTHERN SHERMAN COUNTIES UNTIL 345 AM CDT... At 245 AM CDT, Doppler radar was tracking a strong thunderstorm 6 miles northeast of Stratford, moving northeast at 45 mph. Half inch hail will be possible with this storm. Locations impacted include... Guymon, Goodwell, Optima, Hardesty and Texhoma. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && LAT...LON 3629 10203 3645 10213 3686 10125 3663 10110 TIME...MOT...LOC 0745Z 242DEG 39KT 3641 10200 Schneider
Special weather statement, Apr 21, 2:46 AM CDT, 14 minutes before
Special Weather Statement National Weather Service Amarillo TX 246 AM CDT FRI APR 21 2017 TXZ001-002-006-210845- Hartley TX-Sherman TX-Dallam TX- 246 AM CDT FRI APR 21 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHERMAN... SOUTHEASTERN DALLAM AND NORTHWESTERN HARTLEY COUNTIES UNTIL 345 AM CDT... At 246 AM CDT, Doppler radar was tracking a strong thunderstorm 13 miles north of Romero, or 14 miles east of Amistad, moving northeast at 45 mph. Penny size hail will be possible with this storm. Locations impacted include... Dalhart and Conlen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && LAT...LON 3579 10292 3596 10302 3638 10215 3614 10200 TIME...MOT...LOC 0746Z 242DEG 39KT 3592 10290 Schneider
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 10:23 PM CDT | Special Weather Statement | AMA | Wheeler | 37 min |
| Apr 21, 2:38 AM CDT | Special Weather Statement | AMA | Dallam | 67 min |
| Apr 21, 2:46 AM CDT | Special Weather Statement | AMA | Dallam | 59 min |
| Apr 21, 3:37 AM CDT | Areal Flood Advisory | AMA | Dallam, Hartley | 3 hr |
| Apr 21, 3:48 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hartley, Hutchinson, Moore, Sherman | 57 min |
| Apr 21, 4:14 AM CDT | Special Weather Statement | AMA | Hansford | 61 min |
| Apr 21, 4:16 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 59 min |
| Apr 21, 4:16 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 19 min |
| Apr 21, 4:18 AM CDT | Special Weather Statement | AMA | Hartley | 57 min |
| Apr 21, 4:19 AM CDT | Special Weather Statement | AMA | Hutchinson | 56 min |
| Apr 21, 4:20 AM CDT | Special Weather Statement | AMA | Ochiltree | 55 min |
| Apr 21, 4:29 AM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore | 61 min |
| Apr 21, 4:34 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 56 min |
| Apr 21, 4:40 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 80 min |
| Apr 21, 4:55 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter | 65 min |
| Apr 21, 5:05 AM CDT | Special Weather Statement | AMA | Moore | 25 min |
| Apr 21, 5:07 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 53 min |
| Apr 21, 5:26 AM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Roberts | 34 min |
| Apr 21, 5:30 AM CDT | Special Weather Statement | AMA | Hansford, Moore, Sherman | 30 min |
| Apr 21, 5:33 AM CDT | Special Weather Statement | AMA | Hartley | 27 min |
| Apr 21, 5:53 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hemphill, Hutchinson, Roberts | 41 min |
| Apr 21, 5:55 AM CDT | Special Weather Statement | AMA | Hutchinson | 35 min |
| Apr 21, 6:11 AM CDT | Special Weather Statement | AMA | Hemphill | 49 min |
| Apr 21, 6:35 AM CDT | Special Weather Statement | AMA | Roberts | 25 min |
| Apr 21, 7:22 AM CDT | Special Weather Statement | AMA | Ochiltree | 38 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.